# SDR AALA20121031010

- Difficulty date: October 31, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 38,732 hours, 18,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE WIRE UNDERNEATH THE FRONT OF SEAT 7F AT SIDEWALL.  INSTALLED NEW CONNECTOR ON EMERGENCY LIGHTING WIRES AT SEAT 7F.  OPS CHECK NORMAL.
